Optimal blocking and semifoldover plans for 2n−p designs
Po Yang
Statistics & Probability Letters, 2013, vol. 83, issue 2, 624-630
Abstract:
This article studies the semifoldover designs when initial designs are blocked regular designs. The properties and the structures of semifoldover blocked designs are investigated. Optimal blocking and semifoldover plans are tabulated for 16 and 32 run designs.
Keywords: Foldover; Semifoldover; Blocked design; Aliasing; Resolution (search for similar items in EconPapers)
Date: 2013
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715212003999
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:83:y:2013:i:2:p:624-630
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2012.10.027
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().